MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS NT-PROBNP II REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS NT-PROBNP II REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6192255
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that lower than expected nbnp2 results were obtained when a level 2 biorad qc fluid was processed using vitros nbnp2 lot 0610 on a vitros xt 7600 integrated system.A definitive assignable cause of the event was not established.Qc results prior to and following the event indicate acceptable vitros nbnp2 lot 0610 performance and ongoing tracking and trending of complaint data did not identify any signals to suggest there is a systemic quality issue with vitros nbnp2 lot 0610.The lower than expected vitros nbnp2 results from biorad qc testing were isolated to the testing of the biorad level 2 qc on 15 december 2025.It is possible an instrument issue contributed to the lower than expected results, however, this could not be confirmed.Service actions to the instrument by an ortho field engineer (fe) included replacement of worn components, cleaning of the microwell incubator and post-requisite adjustments.No further actions were taken by the ortho fe to optimize the instrument.Qc results following ortho fe service actions were deemed acceptable and there have been no further reported issues with vitros microwell results on the vitros xt 7600 integrated system.Within-run diagnostic precision testing prior to and following ortho fe service actions indicate acceptable performance of the vitros xt 7600 integrated system.However, unacceptable qc results on the date of the event were also observed from vitros tropi es, vitros psa, vitros bhcg2 and vitros pct testing on the vitros xt 7600 integrated system.Therefore, an instrument issue on the date of the event cannot be ruled out as a contributor to the event.An issue related to improper handling of qc material is an unlikely contributor to the event, as unacceptable vitros nbnp2, vitros tropi es, vitros psa, vitros bhcg2 and vitros pct results were obtained from three different sets of qcs.Therefore, it is unlikely improper handling of the three different sets of qcs contributed to the event.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected nt-probnp ii (nbnp2) results were obtained when a level 2 biorad qc fluid was processed using vitros nbnp2 lot 0610 on a vitros xt7600 integrated system.Biorad 67712 (level 2) results of 114.89, 116.89 and 135.47 pg/ml versus the customers established baseline mean value of 195 pg/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower than expected vitros nbnp2 results were obtained when the customer was processing a non-patient fluid.However, the investigation cannot rule out that patient sample results would not be affected if the event were to recur undetected.There has been no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment 613073.

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS NT-PROBNP II REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24036240
Report Number3007111389-2026-00003
Device Sequence Number10482505
Product Code NBC
UDI-Device Identifier10758750033300
UDI-Public(01)10758750033300(17)260302(11)250902(10)0610
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2026
Device Catalogue Number6192255
Device Lot Number0610
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown